# SDR MEX2003025

- Difficulty date: February 4, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FLT 429 - MIA-MEX - AIRCRAFT RETURNED TO GATE DUE TO HYDRAULIC LEAK AT THE NLG STEERING.  LINE WAS REPLACED AND WAS INSTALLED HIGH PRESSURE FLEXIBLE HYDRAULIC LINE IAW MM 20-12-0.  (M)
